Group B Strep

By lipsie Latest Reply 2009-04-14 13:29:24 -0500
Started 2009-04-13 15:16:34 -0500

Okay, this is what they say I have…now I am sure lost to how, why, etc. If anyone knows ANYTHING of this infection please let me know. I am on a antibotic, suppose to help my skin BUT I have signs of urinary infection now and bloated like a balloon, ulgh! I feel like crying! lol But instead I am laughing…go figure. Love yasssss Sheila

7 replies

lipsie 2009-04-14 13:29:24 -0500 Report

Thank you all for being so concerned for me. I really appreciate it. I feel fair today though my legs hurt for some reason moree…like I feel I fall and break a leg easy so using the cane everywhere. I go to the Wound Center tommarrow afternoon and my primary Thurs. afternoon after the U.T.I. and whatever else is going on…this bloating, legs things..Meanwhile get this, yesterday when Ty was out shopping alone cuz of course I am sick he fell due to his bum knee he had surgery on years back, so he went to ER and is on crutches, knee braces, good drugs, etc. lol We some ol' couple in our 30's man! lmao So, he's been sleep all day…I think from that strong shot last night they gave him, Dilotin…think I had after child birth if I remember right. So I thkin that is why he's out all day, poor baby. Anyhow, thank you all. Love yasssssssss Sheila…I will of course update on both of us now as things go on.

mamaoak 2009-04-13 20:02:42 -0500 Report

sorry to hear of you problems for urinary track infection try drinking somr cranberry juice a 8 oz glass has 5 calories and 2 carbs dont forget your medication. you must be realy furstated . dont give up just keep pluing on. hugs cathy

2009-04-13 19:40:00 -0500 Report

Sheila, ditto to what everyone said. I just hope you find some relief and fast. You are in my thoughts and prayers friend! Hugs, Angie

LadyDi - 26259Miller
LadyDi - 26259Miller 2009-04-13 18:57:07 -0500 Report

I can only imagine what a nightmare you're dealing with. I pray they can get you cleared up very quickly. You must be going insane. I know I would be.

lois hutchins
lois hutchins 2009-04-13 15:56:42 -0500 Report

Some antibotics actually cause urinary tract infections!
While it is doing good for what the doctor prescribed it for it weakens other things. That happens to me too.
Get some med from your gyn.dr.. That should help you a lot!

2009-04-13 20:17:36 -0500 Report

Antibiotics can't cause a UTI, they would kill the bacteria that causes the UTI. They can however cause a yeast infection but that is a completely different thing.

2009-04-13 15:29:36 -0500 Report

Hi Sheila

Here is what I'm seeing on this.. Please take care of yourself and make sure you do everything the doctors say. This can become serious so take your antibiotics and keep your sores clean and covered. :)

In adults, group B strep usually causes no symptoms. However, in rare cases, it can lead to serious bloodstream infections, urinary tract infections, skin infections, and pneumonia, especially in people with weakened immune systems and other health problems, such as diabetes.

Next Discussion: Busy Days »